Classification of solutions of some nonlinear elliptic equations. (English) Zbl 0768.35025

The paper concerns the equations \(\Delta u+u^ p=0\), \(x\in\mathbb{R}^ n\), \(n\geq 3\), and \(\Delta u+\exp u=0\), \(x\in\mathbb{R}^ 2\), \(\int_{\mathbb{R}^ 2} \exp u(x)dx<\infty\).


35J60 Nonlinear elliptic equations
35C05 Solutions to PDEs in closed form
Full Text: DOI


[1] C. Li, Monotonicity and symmetry of solutions of fully nonlinear elliptic equations on unbounded domain , to appear in Comm. Partial Differential Equations. · Zbl 0741.35014
[2] B. Gidas, W. M. Ni, and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in \(\mathbf R\spn\) , Mathematical analysis and applications, Part A ed. L. Nachbin, Adv. in Math. Suppl. Stud., vol. 7, Academic Press, New York, 1981, pp. 369-402. · Zbl 0469.35052
[3] H. Berestycki and L. Nirenberg, Some qualitative properties of solutions of semilinear elliptic equations in cylindrical domains , · Zbl 0705.35004
[4] M. Obata, The conjectures on conformal transformations of Riemannian manifolds , J. Differential Geometry 6 (1971/72), 247-258. · Zbl 0236.53042
[5] L. Caffarelli, B. Gidas, and J. Spruck, Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth , · Zbl 0702.35085
[6] B. Gidas and J. Spruck, Global and local behavior of positive solutions of nonlinear elliptic equations , Comm. Pure Appl. Math. 34 (1981), no. 4, 525-598. · Zbl 0465.35003
[7] W. Ding, personal communication. · Zbl 1216.18015
[8] H. Brezis and F. Merle, Estimates on the solutions of \(\Delta u=v(x) \exp u(x)\) on \(R^2\) ,
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.